# SDR AALA201804239005

- Difficulty date: April 19, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N185AN
- Make and model: Boeing 757223
- Aircraft serial: 32379
- Aircraft time: 59,430 hours, 14,795 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R4 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR SLIDE ARM LIGHT INOPERATIVE. ADJUSTED THE GIRT BAR FLOOR FITTING IAW AMM 52-11-25.
